# SDR CALA2023103003224

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715321200
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR THRESHOLD UPPER SURFACE AND FASTENERS HAS CORROSION GEN BY V061771 ON HAECO LCQ NR9296629/40629 BLENDED CORROSION FOUND TO EXCEED MAX ALLOWED LENGTH IAW A319 SR SRM 51-23-11/001 ON AFT CARGO COMPARTMENT M 53-41-49-283-003 OUT OF LIMITS.REMOVED AND REPLACED THRESHOLG1 IAW A319 SRM 51-42-11/001 AND A3 19 SRM 51-72-11-911-001. RESTORED STRUCTURE FINISH IAW A319
